Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Contents of Volume 60, Number 201
HTML articles powered by AMS MathViewer
View front and back matter from the print issue

Iterative schemes for nonsymmetric and indefinite elliptic boundary value problems
James H. Bramble, Zbigniew Leyk and Joseph E. Pasciak PDF
Math. Comp. 60 (1993), 1-22
Substructure preconditioners for elliptic saddle point problems
Torgeir Rusten and Ragnar Winther PDF
Math. Comp. 60 (1993), 23-48
On the use of Lagrange multipliers in domain decomposition for solving elliptic problems
Howard Swann PDF
Math. Comp. 60 (1993), 49-78
Analysis of a robust finite element approximation for a parabolic equation with rough boundary data
Donald A. French and J. Thomas King PDF
Math. Comp. 60 (1993), 79-104
Runge-Kutta methods for parabolic equations and convolution quadrature
Ch. Lubich and A. Ostermann PDF
Math. Comp. 60 (1993), 105-131
On fully discrete Galerkin approximations for partial integro-differential equations of parabolic type
Nai Ying Zhang PDF
Math. Comp. 60 (1993), 133-166
Adaptive streamline diffusion finite element methods for stationary convection-diffusion problems
Kenneth Eriksson and Claes Johnson PDF
Math. Comp. 60 (1993), 167-188
Finite volume solutions of convection-diffusion test problems
J. A. Mackenzie and K. W. Morton PDF
Math. Comp. 60 (1993), 189-220
A method of fractional steps for scalar conservation laws without the CFL condition
Helge Holden and Nils Henrik Risebro PDF
Math. Comp. 60 (1993), 221-232
$L^ 1$-stability of stationary discrete shocks
Jian-Guo Liu and Zhou Ping Xin PDF
Math. Comp. 60 (1993), 233-244
Total variation and error estimates for spectral viscosity approximations
Eitan Tadmor PDF
Math. Comp. 60 (1993), 245-256
The Monte Carlo complexity of Fredholm integral equations
Stefan Heinrich and Peter Mathé PDF
Math. Comp. 60 (1993), 257-278
Two formulas for numerical indefinite integration
Seymour Haber PDF
Math. Comp. 60 (1993), 279-296
Quadrature of integrands with a logarithmic singularity
John A. Crow PDF
Math. Comp. 60 (1993), 297-301
A quadrature formula involving zeros of Bessel functions
Clément Frappier and Patrick Olivier PDF
Math. Comp. 60 (1993), 303-316
On the remainder of Gaussian quadrature formulas for Bernstein-Szegő weight functions
F. Peherstorfer PDF
Math. Comp. 60 (1993), 317-325
Spherical designs, discrepancy and numerical integration
Peter J. Grabner and Robert F. Tichy PDF
Math. Comp. 60 (1993), 327-336
Some gamma function inequalities
Horst Alzer PDF
Math. Comp. 60 (1993), 337-346
Modified FFTs for fused multiply-add architectures
Elliot Linzer and Ephraim Feig PDF
Math. Comp. 60 (1993), 347-361
On the use of reducible polynomials as random number generators
Da Kai Wang and Aaldert Compagner PDF
Math. Comp. 60 (1993), 363-374
Statistical independence of a new class of inversive congruential pseudorandom numbers
Jürgen Eichenauer-Herrmann PDF
Math. Comp. 60 (1993), 375-384
On the coefficients of the minimal polynomials of Gaussian periods
S. Gupta and D. Zagier PDF
Math. Comp. 60 (1993), 385-398
Finding suitable curves for the elliptic curve method of factorization
A. O. L. Atkin and F. Morain PDF
Math. Comp. 60 (1993), 399-405
Counting points on elliptic curves over $\mathbf {F}_{2^m}$
Alfred J. Menezes, Scott A. Vanstone and Robert J. Zuccherato PDF
Math. Comp. 60 (1993), 407-420
On the Euclidean nature of four cyclic cubic fields
H. J. Godwin and J. R. Smith PDF
Math. Comp. 60 (1993), 421-423
On the minimal elements for the sequence of all powers in the Lemoine-Kátai algorithm
Jukka Pihko PDF
Math. Comp. 60 (1993), 425-430
Reviews and Descriptions of Tables and Books
Math. Comp. 60 (1993), 431-445